# SDR COMA0570118

- Difficulty date: November 6, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 7,928 hours, 6,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100458
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,328 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON WING PLANK AT FUEL PANEL ACCESS CUTOUT FOR PANEL 541AB/BB.  ACCOMPLISHED MINOR REPAIR IAW BRAS EO 601R-57-7672.
